# SDR 20000817SH010

- Difficulty date: July 12, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N8XJ
- Make and model: Chris A-1
- Aircraft serial: 1388
- System (JASC): 2730 · Elevator Control System
- Part: Horn
- Part number: 35274001
- Condition: Misaligned
- Location: Tail Of Fuselage
- Part time: 390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/N 50025 (AN3-5) BOLT AND P/N 53875 (AN 1115-21), CLEVIS ATTACHED TO THE ELEVATOR TRIM HORN LINE, P/N 3-5274-001, CHAFED ON TAIL STRUCTURE TUBING.  THE LINK SHOULD HAVE A JOGGLE BUILT IN TO DEFLECT THE TRIM CABLE INBOARD FOR CLEARANCE.  ANTI-CHAFE TAPE WAS APPLIED.  SUBMITTER STATED PER PHONE CALL TO AVIAT FACTORY, HORN LINK WAS BENT INWARD TO CLEAR FUSELAGE TUBING.  (X)
